MAUDE Adverse Event Report: IHEALTH MANUFACTURING INC. IHEALTH COVID-19 ANTIGEN RAPID TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.

IHEALTH MANUFACTURING INC. IHEALTH COVID-19 ANTIGEN RAPID TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
I used the ihealth covid-19 antigen rapid test kit, that i got free through the government, 5 times in total.The first time i used one, it worked fine.After that, the other 4 times, the small vial of liquid that had to be poured into the bigger vial did not have quite enough liquid to reach the first line.The instructions said that the liquid must reach the first line and not be higher than the second line, or the results of the test might be invalid.Due to the liquid not being enough to reach the line, i had to take the liquid from the second test that was in the box to fill the vial enough to make the tests valid.This of course made the second test in the kit unusable.Therefore, the government paid for two tests but only got one test that was usable.I think this was kind of a rip-off of the government.Reference report #mw5145585, #mw5145586, #mw5145587.

Brand Name
IHEALTH COVID-19 ANTIGEN RAPID TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Manufacturer (Section D)
IHEALTH MANUFACTURING INC.
MDR Report Key17743607
Report NumberMW5145584
Device Sequence Number5654479
Product Code QKP
UDI-Device Identifier00856362005890
UDI-Public856362005890
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/13/2022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2023
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite